# SDR 2017F00053

- Difficulty date: February 14, 2017
- Submitted: February 22, 2017
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO UNRELIABLE FMC FUEL INDICATIONS. PERFORMED FQUIS ADJUSTMENT TEST.
